# SDR SWAA2019050832488

- Difficulty date: May 7, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 57,040 hours, 33,299 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 113A83353R
- Part serial: WN0048
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR CENTER GEAR DOOR SURFACE CRACKED ON THE 2ND STIFFENER.  R&R INTER DOOR PER MM.
